The Uniqueness of Nondecaying Solutions for the Navier-Stokes Equations
By J. Kato. 2002
54 citations recorded by the source corpus.
Subfields: Applied Mathematics, Control and Systems Engineering, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/f8c31965c7f83c5dd5800c65fe59402a751bb471
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Control and Systems Engineering
In Mathematical Physics
Citations in the corpus
- The Navier-Stokes Equations in ℝn with Linearly Growing Initial Data (2005, unknown): “, [1, 5–7, 9, 13, 14, 21, 22, 24, 28–30].”
- Ill-posedness of the 3D-Navier–Stokes equations in a generalized Besov space near BMO−1 (2010, background): “The solution (u,p) is unique in L∞((0, T )×R(3))×L(1)loc((0, T ) : L1,φ), where L1,φ is generalized Campanato spaces which include BMO (see [11,17]).”